# SDR UPS01235615

- Difficulty date: April 17, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Loose
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB-OUTBD FLAPS WOULD NOT MOVE ON INITIAL EXTENSION AT MCI.   SECURED CONNECTORPLUG IN RT W/W, OPS CHECK GOOD
